On Finite s-Transitive Graphs of Odd Order

    Research output: Contribution to journalArticle

    27 Citations (Scopus)

    Abstract

    It is shown that, for a positive integer s, there exists an s-transitive graph of odd order if and only of s less than or equal to3 and that, for s=2 or 3, an s-transitive graph of odd order is a normal cover of a graph for which there is an automorphism group that is almost simple and s-transitive. (C) 2001 Academic Press.
    Original languageEnglish
    Pages (from-to)307-317
    JournalJournal of combinatorial Theory Series B
    Volume81
    DOIs
    Publication statusPublished - 2001

    Fingerprint

    Dive into the research topics of 'On Finite s-Transitive Graphs of Odd Order'. Together they form a unique fingerprint.

    Cite this